1. L. Hajdu, A quantitative version of Dirichlet's S-unit theorem in algebraic number fields, Publ. Math. Debrecen 42 (1993), 239-246. paper
  2. A. Bérczes and L. Hajdu, Computational experiences on the distances of polynomials to irreducible polynomials, Math. Comp. 66 (1997), 391-398. paper
  3. L. Hajdu, On a problem of Győry and Schinzel concerning polynomials, Acta Arith. 78 (1997), 287-295. paper
  4. L. Hajdu, On a diophantine equation concerning the number of integer points in special domains II, Publ. Math. Debrecen 51 (1997), 331-342. paper
  5. L. Hajdu, On a diophantine equation concerning the number of integer points in special domains, Acta Math. Hungar. 78 (1998), 59-70. paper
  6. A. Bérczes and L. Hajdu, On a problem of P. Turán concerning irreducible polynomials, in: Number Theory: Diophantine, Computational and Algebraic Aspects (K. Győry, A. Pethő and V. T. Sós eds.) 1998, pp. 95-101. paper
  7. L. Hajdu and T. Herendi, Explicit bounds for the solutions of elliptic equations with rational coefficients, J. Symbolic Computation 25 (1998), 361-366. paper
  8. A. Bérczes, B. Brindza and L. Hajdu, On power values of polynomials, Publ. Math. Debrecen 53 (1998), 375-381. paper
  9. L. Hajdu and Á. Pintér, Square product of three integers in short intervals, Math. Comp. 68 (1999), 1299-1301. paper
  10. B. Brindza, L. Hajdu and I. Z. Ruzsa, On the equation x(x+d)…(x+(k-1)d)=by2, Glasgow Math. J. 42 (2000), 255-261. paper
  11. L. Hajdu and Á. Pintér, Combinatorial diophantine equations, Publ. Math. Debrecen 56 (2000), 391-403. paper
  12. Y. Bugeaud and L. Hajdu, Lower bounds for the difference |axn-bym|, Acta Math. Hungar. 87 (2000), 279-286. paper
  13. L. Hajdu and L. Szalay, On the Diophantine equations (2n-1)(6n-1)=x2 and (an-1)(akn-1)=x2, Period. Math. Hungar. 40 (2000), 141-145. paper
  14. P. Filakovszky and L. Hajdu, The resolution of the equation x(x+d)…(x+(k-1)d)=by2 for fixed d, Acta Arith. 98 (2001), 151-154. paper
  15. L. Hajdu and R. Tijdeman, Algebraic aspects of discrete tomography, J. Reine Angew. Math. 534 (2001), 119-128. paper
  16. L. Hajdu and R. Tijdeman, An algorithm for discrete tomography, J. Linear Algebra 339 (2001), 147-169. paper
  17. A. Fazekas, A. Hajdu and L. Hajdu, Properties of generalized neighbourhood sequences in finite dimension, Proceedings of the 4th International Conference on Applied Informatics (E. Kovács, Z. Winkler, eds.), 2001, pp. 129-134. paper
  18. A. Fazekas, A. Hajdu and L. Hajdu, Lattice of generalized neighbourhood sequences in nD and ∞D, Publ. Math. Debrecen 60 (2002), 405-427. paper
  19. A. Fazekas, A. Hajdu and L. Hajdu, Analyzing the structure of neighbourhood sequences, Proceedings of the 5th International Conference on Applied Informatics, (E. Kovács, Z. Winkler, eds), 2002, pp. 41-47. paper
  20. L. Hajdu and R. Tijdeman, Algebraic aspects of emission tomography with absorption, Theoret. Comput. Sci. 290 (2003), 2169-2181. paper
  21. L. Hajdu and R. Tijdeman, Polynomials dividing infinitely many quadrinomials or quintinomials, Acta Arith. 107 (2003), 381-404. paper
  22. A. Hajdu and L. Hajdu, Velocity and distance of neighbourhood sequences, Acta Cybernet. 16 (2003), 133-145. paper
  23. K. Győry, L. Hajdu and N. Saradha, On the diophantine equation n(n+d)…(n+(k-1)d)=byl, Canad. Math. Bull. 47 (2004), 373-388. Correction: Canad. Math. Bull. 48 (2005), 636. paper correction
  24. A. Hajdu and L. Hajdu, Approximating the Euclidean distance using non-periodic neighbourhood sequences, Discrete Math. 283 (2004), 101-111. paper
  25. K. Győry, L. Hajdu, Á. Pintér and A. Schinzel, Polynomials determined by a few of their coefficients, Indag. Math. 15 (2004), 209-221. paper
  26. L. Hajdu, Perfect powers in arithmetic progression. A note on the inhomogeneous case, Acta Arith. 113 (2004), 343-349. paper
  27. L. Hajdu, Irreducible polynomials in arithmetic progressions and a problem of Szegedy, Publ. Math. Debrecen 65 (2004), 363-370. paper
  28. A. Fazekas, A. Hajdu and L. Hajdu, Metrical neighborhood sequences Zn, Pat. Rec. Let. 26 (2005), 2022-2032. paper
  29. L. Hajdu, Unique reconstruction of bounded sets in discrete tomography, Electronic Notes in Discrete Mathematics 20 (2005), 15-25. paper
  30. M. Bennett, N. Bruin, K. Győry and L. Hajdu, Powers from products of consecutive terms in arithmetic progression, Proc. London Math. Soc. 92 (2006), 273-306. paper
  31. G. Hajdu and L. Hajdu, On an identity of Ramanujan over finitely generated domains, Acta Math. Hungar. 112 (2006), 143-155. paper
  32. N. Bruin, K. Győry, L. Hajdu and Sz. Tengely, Arithmetic progressions consisting of unlike powers, Indag. Math. 17 (2006), 539-555. paper
  33. L. Hajdu and Zs. Turi Nagy, Power values of sums of polynomials, Publ. Math. Debrecen 69 (2006), 321-331. paper
  34. A. Hajdu, L. Hajdu and R. Tijdeman, General neighbourhood sequences in Zn, Disc. Appl. Math. 155 (2007), 2507-2522. paper
  35. L. Hajdu and R. Tijdeman, Algebraic Discrete Tomography, in: Advances in Discrete Tomography and Its Applications (G. T. Herman and A. Kuba eds.), Birkhäuser, 2007, pp. 55-81. paper
  36. L. Hajdu, Arithmetic progressions in linear combinations of S-units, Period. Math. Hungar. 54 (2007), 175-181. paper
  37. A. Hajdu and L. Hajdu, On the lattice structure of subsets of octagonal neighbourhood sequences in Zn, Lecture Notes in Computer Science, DGCI 2006 (A. Kuba, L. G. Nyúl, K. Palágyi eds.), LNCS 4245 (2007), 211-222. paper
  38. G. Hajdu and L. Hajdu, Hosszú's equation over the Gaussian- and Eisenstein-integers, Aequationes Math. 20 (2007), 1-10. paper
  39. L. Hajdu and R. Tijdeman, A criterion for polynomials to divide infinitely many k-nomials, Diophantine Approximations, (H. P. Schlickewei, K. Schmidt and R. F. Tichy, eds.), Developments in Mathematics 16, Springer-Verlag, 2008, pp. 211-220. paper
  40. L. Hajdu, Powerful arithmetic progressions, Indag. Math. 19 (2008), 547-561. paper
  41. L. Hajdu, Sz. Tengely and R. Tijdeman, Cubes in products of terms in arithmetic progression, Publ. Math Debrecen 74 (2009), 215-232. paper
  42. L. Hajdu and T. Kovács, Parallel LLL-reduction for bounding the integral solutions of elliptic Diophantine equations, Math. Comp. 78 (2009), 1201-1210. paper examples
  43. L. Hajdu and Sz. Tengely, Arithmetic progressions of squares, cubes and n-th powers, J. Functiones et Approximatio 41 (2009), 129-138. paper
  44. Zs. Ádám, L. Hajdu and F. Luca, Representing primes as linear combinations of pure powers, Acta Arith. 138 (2009), 101-107. paper
  45. K. Győry, L. Hajdu and Á. Pintér, Perfect powers from products of consecutive terms in arithmetic progression, Compositio Math. 145 (2009), 845-864. paper
  46. L. Hajdu, Optimal systems of fundamental S-units for LLL-reduction, Period. Math. Hungar. 59 (2009), 79-105. paper
  47. L. Hajdu, A. Schinzel and M. Skalba, Multiplicative properties of sets of positive integers, Archiv der Math. 93 (2009), 269-276. paper
  48. A. Bérczes, L. Hajdu and A. Pethő, Arithmetic progressions in the solution sets of norm form equations, Rocky Mountain J. Math. Rocky Mountain J. Math. 40 (2010), 383-395. paper
  49. L. Hajdu and N. Saradha, On a problem of Pillai and its generalizations, Acta Arith. 144 (2010), 323-347. paper tables
  50. L. Hajdu L. and F. Luca, On the length of arithmetic progressions in linear combinations of S-units, Archiv der Math. 94 (2010), 357-363. paper
  51. L. Hajdu and  N. Saradha, On a problem of Recaman and its generalization, J. Number Theory 131 (2011) 18-24. paper
  52. K. Győry, L. Hajdu and R. Tijdeman, Irreducibility criteria of Schur-type and Pólya-type, Monatsh. Math. 163 (2011), 369-380. paper
  53. K. J. Batenburg, W. Fortes, L. Hajdu and R. Tijdeman, Bounds on the difference between reconstructions in binary tomography, Discrete Geometry and Computer Imaginary, LNCS 6607 (2011), 369-380. paper
  54. Kovács L., Tomán H., Jónás Á., Hajdu L. és Hajdu A., Generalizing the majority voting scheme to conditional voting, Lecture Notes in Artificial Intelligence 6679 (2011), 189-196. paper
  55. L. Hajdu and T. Kovács, Almost fifth powers in arithmetic progressions, J. Number Theory 131 (2011), 18-24. paper
  56. L. Hajdu and N. Saradha, Disproof of a conjecture of Jacobsthal, Math. Comp. 81 (2012), 2461-2471. paper
  57. L. Hajdu and R. Tijdeman, Representing integers as linear combinations of powers, Publ. Math. Debrecen 79 (2011), 461-468. paper
  58. A. Bérczes, A. Dujella, L. Hajdu and F. Luca, On the size of sets whose elements have perfect power n-shifted products, Publ. Math. Debrecen 79 (2011), 325-339. paper
  59. L. Hajdu, N. Saradha and R. Tijdeman, On a conjecture of Pomerance, Acta Arith. 155 (2012), 175-184. paper
  60. L. Hajdu and R. Tijdeman, Representing integers as linear combinations of power products, Arch. Math. 98 (2012), 527-533. paper
  61. L. Hajdu and M. Szikszai, On the GCD-s of k consecutive terms of Lucas sequences, J. Number Theory 132 (2012) 3056-3069. paper
  62. A. Hajdu, L. Hajdu and R. Tijdeman, Approximation of Euclidean distances by chamfer distances, Acta Cybernetica 20 (2012) 399-417. paper
  63. Tomán H., Kovács L., Jónás Á., Hajdu L. és Hajdu A., Generalized weighted majority voting with an application to algorithms having spatial output, 7th Int. Conf. on Hybrid Artificial Intelli-gence Systems (HAIS 2012), Lecture Notes in Computer Science, vol. 7209, pp. 56-67, 2012. paper
  64. D. Dombek, L. Hajdu and A. Pethő, Representing algebraic integers as linear combinations of units, Period. Math. Hung. (accepted). paper
  65. L. Hajdu and V. Ziegler, Distinct unit generated totally complex quartic fields, Math. Comp. (accepted). paper
  66. K. J. Batenburg, W. Fortes, L. Hajdu and R. Tijdeman, Bounds on the quality of reconstructed images in binary tomography, Disc. Appl. Math. (accepted). paper
  67. L. Hajdu, T. Kovács, A. Pethő and M. Pohst, On an optimization problem concerning lattices, Experimental Math. 22 (2013), 443-455. paper
  68. B. van Dalen, L. Hajdu and R. Tijdeman, Bounds for discrete tomography solutions Indag. Math. (accepted). paper
  69. Hajdu L. és R. Tijdeman, Bounds for approximate discrete tomography solutions, SIAM Journal on Discrete Mathematics (accepted). paper
  70. Hajdu A., Hajdu L, Kovács L. és Tomán H., Diversity measures for majority voting in the spatial domain, HAIS 2013 (accepted).
  71. Hajdu A., Hajdu L., Jónás Á., Kovács L., Tomán H., Generalizing the majority voting scheme to spatially constrained voting, IEEE Transactions on Image Processing (accepted).
  72. Hajdu L. és Szikszai M., On the GCD-s of k consecutive terms of elliptic divisibility sequences, Publ. Math. Debrecen (accepted).
  73. Bérczes A., A. Dujella és Hajdu L., Some diophantine properties of the sequence of S-units, J. Number Theory (accepted).
  74. Hajdu L., Pintér Á., Tengely Sz. and Varga N., Equal values of figurate numbers, J. Number Theory 137 (2014) 130-141.
  75. L. Hajdu and I. Pink, On the equation 1+2^a+x^b=y^n, J. Number Theory (accepted).
  76. K. Győry, L. Hajdu, R. Tijdeman, Representation of finite graphs as difference graphs of S-units, I, J. Combin. Th. Series A (accepted).
  77. Cs. Bertók, L. Hajdu, On a Hasse-type principle for exponential diophantine equations and its applications, Math. Comp. (accepted). expeqsolver.zip